MathSciNet Relay Station
MathSciNet bibliographic data
MR2873154 (2012j:11202) 11R16 (11R04)
Graves, Hester $\Bbb Q(\sqrt{2},\sqrt{35})$ has a non-principal Euclidean ideal. Int. J. Number Theory 7 (2011), no. 8, 2269–2271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement